MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER FIXED LOCKING SCREW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER FIXED LOCKING SCREW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 180551
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It is unknown which peripheral screw fractured during the event.There are three (3) possibilities listed below: ¿ 180550 (918160) ¿ 180551 (372630) ¿ 180551 (372630) d10: concomitant medical products, part (lot): ¿ 110032430 (65255617) ¿ 115394 (383530r) ¿ 180550 (918160) ¿ 180551 (372630) associated medical products, part (lot): ¿ 113630 (64909774) ¿ 405800 (246800) ¿ 405800 (246900) ¿ 110030777 (65398250) ¿ 110031399 (65411984) ¿ 110031427 (65838110) ¿ 20-8090-004-01 (66002321) g2: foreign - the event occurred in australia the customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient experienced baseplate loosening from the glenoid following an initial arthroscopy procedure.The surgeon indicated the patient's anatomy, with very little bone in the glenoid, likely caused the failure.Imaging confirmed this loosening approximately fifteen (15) months later.Additionally, one (1) of the peripheral screws was found to be fractured during radiograph evaluation.A future revision is planned on an unknown date.No other interventions or harms have been reported due to this event.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Correction to h6; only one (1) of the two (2) screw lots 372630 could have fractured, the as reported fractured code has been removed from this subform.The reported loosening and screw fracture events are confirmed by the provided x-rays.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a healthcare professional.A review of the available records identified the following: initial anatomic alignment of the reverse-type left shoulder arthroplasty with subsequent loosening and superior migration of the glenoid implant and a fractured screw.Bone quality is osteopenic.Operative notes were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE REVERSE SHOULDER FIXED LOCKING SCREW
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20321576
Report Number0001825034-2024-02289
Device Sequence Number7783009
Product Code PHX
UDI-Device Identifier00880304677142
UDI-Public(01)00880304677142(17)320925(10)372630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number180551
Device Lot Number372630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale